# SDR REXA2018031800225

- Difficulty date: March 18, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 25,191 hours, 16,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC6703316611
- Condition: Cracked
- Location: Bs 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYD BAY UPPER SKIN IS CRACKED AT BS 169.  REPAIRED THE SKIN IAW SRM 53-11-43-201-001-A01.
